# SDR AWXA0001950

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457744
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A NON STANDARD REPAIR AT RIVET LOCATION BS 727C AND 2 INCHES BELOW STRINGER 17L.  FUSELAGE SKIN REPAIRED AT BS 727C AND 2 INCHES BELOW STR 17L PER SRM 53-00-01 FIG 203 PAGE 207.
